# SDR 96ZZZM261

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8924E
- Make and model: Doug DC-9-31
- Aircraft serial: 45839
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GSY189C48
- Condition: Broken
- Location: Nr 2 Mlg Wheel
- Component: 9560892
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 MAIN WHEEL ASSY WITH A BROKEN THROUGH BOLT.  REPLACED NR 2 WHEEL ASSY.
